# SDR AALA20071843

- Difficulty date: October 3, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - AIRCRAFT BATTERIES AND EMERGENCY LIGHTS AT FORWARD CABIN INOPERATIVE.  CHARGED AIRCRAFT BATTERY AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
